# SDR AALA202106140143

- Difficulty date: June 6, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048001
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING LOCATED BETWEEN FR66 TO FR68, STR 23R. L=0.980 INCHES, W=0.607 INCHES, D=0.018 INCHES. REPLACED CENTER FITTING PER SRM 51-42-11-801.
